# SDR WX0A1900010073972

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 47,260 hours, 34,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 5000-0042: 33284-34 LH WING, UPPER SURFACE, CORROSION FOUND ON AREA FWD OF SPOILER #3 (BETWEEN RIB 13 AND 14) / LH WING UPPER SURFACE SKIN, FWD OF SPOILER #3 BTW RIB 13-14, UPPER SKIN REPAIRED AND FOUND STRUCTURALLY ACCEPTABLE IAW AIRBUS DOSSIER # 80969544,AIRBUS R572 58998, ISSUE G, PARA A, AIRBUS RDAF 80969544/009/2021#A AND COMPLY WITH ALLEGIANT ERO R5721-0085. SEE AWS FOR STEPS DETAILS AND NDT REPORT MWO: 48857-5. REPAIR MAJOR CATEGORY B WITH FURTHER INSPECTION AT THRESHOLD OF 45000FC/80000FH FROM REPAIR EMBODIEMENT. INTERVAL TBD. METHOD TBD. SCREW P/N: NAS1153-5, P/O: 1536024.  BOLT P/N: NAS4403-6, P/O: 1559751.  NUT P/N: NSA 5472-3K7, P/O: 1712779.   PN: EN6114V3-9   PO: 1559750"
